Universiti Teknologi Malaysia Institutional Repository

Analog-q bagi transformasi linear terhadap polinomial Rn

Murid, Ali H. M. (1991) Analog-q bagi transformasi linear terhadap polinomial Rn. Matematika, 7 (1). pp. 39-47. ISSN 0127-8274


Official URL: http://www.fs.utm.my/matematika/content/view/200/3...


In this paper, a second q-analogue for the Rn polynomial in two variables is given. This second q-analogue is found to be equivalent with the first q-analogue of Rn discussed in the previous work. A special case of this equivalence relation is the linear transformation of the Rn polynomial.

Item Type:Article
Subjects:Q Science > QA Mathematics
ID Code:3843
Deposited By: Assoc. Prof. Dr. Ali Hassan Mohamed Murid
Deposited On:27 Jun 2007 03:59
Last Modified:12 Oct 2017 04:47

Repository Staff Only: item control page